# SDR REXA2020030400293

- Difficulty date: February 24, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N298PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15298
- Aircraft time: 15,120 hours, 10,586 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313551S
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"INITIAL INSPECTION: CORROSION ON FRAME FS=319 BTW STGR 25LH / 24RH AT INTERNAL STRUCTURE OF MAIN AVIONICS COMPARTMENT (SM) (E/E) (TCI:53-20-304).                                                                 
"
"SUMMARY OF NRC 00267 CORROSION LEVEL 2:FRAME FS=319 BTW STGR 25LH / 23RH AT INTERNAL STRUCTURE OF MAIN AVIONICS COMPARTMENT WAS REPAIRED PER CRJ/900 SRM 53-00-06-201-006-A01 FIG. 53-00-06-995-825 AND 51-42-06-001-001-A01                                                            
"
